# SDR AALA200803092

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 20,046 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 9D TO 15A AND MID CABIN DOOR LEFT AND RIGHT INOPERATIVE.  REPLACED MODULE CONTAINING CHARGER AND BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
